# SDR V0XD20200510043

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: General aviation
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FWD INTERCOSTAL LOCATED BETWEEN FR 349 AND FR 364 AND STGR 27 AND STGR 26R IS CORRODED OUT OF LIMITS.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/O: 80889 W/C: 1175.
